What is Solpadeine? Paracetamol, Codeine and Caffeine Pain Relief Tablets
Solpadeine tablets contain three active ingredients: paracetamol 500mg, codeine phosphate hemihydrate 8mg and caffeine 30mg. Paracetamol and codeine are both analgesics (painkillers) that work in different ways to combine for effective pain relief. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect, helping to reduce fever.
Solpadeine Indications
Solpadeine tablets provide relief from:
- Migraine and headache
- Backache and rheumatic pain
- Period pain and toothache
- Neuralgia and sore throat
- Fever, aches and pains associated with colds and flu
How to Take Solpadeine
Adults, the elderly, and children aged 12 years and over: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age. For three days use only. If symptoms persist, consult your doctor.
Contains codeine — can cause addiction. Regular use for long periods of time may result in restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Warnings
Do not take Solpadeine with any other paracetamol-containing products. Do not exceed the stated dose, and do not take every day for more than 3 days unless told to do so by your doctor. Do not take if you are sensitive to paracetamol, codeine, caffeine or any other ingredient.
See your doctor before taking Solpadeine if you are taking:
- Metoclopramide or domperidone (used to treat nausea and vomiting)
- Colestyramine (used to treat high cholesterol)
- Medicines prescribed for depression (MAOIs)
Also consult your doctor if you have severe liver or kidney disease, or if you are taking anticoagulants such as warfarin on a daily long-term basis (occasional doses are acceptable). If headaches become persistent, see your doctor.
If you are pregnant, consult your doctor before taking this medicine. Solpadeine may be taken whilst breast-feeding. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
Ingredients
Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg. Other ingredients: maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid. Pack: 12 tablets. Keep all medicines out of reach and sight of children.







Happy –
All good, reliable.